# SDR R7MR32578

- Difficulty date: December 10, 2000
- Submitted: February 26, 2001
- Operation: General aviation
- Aircraft: N135SJ
- Make and model: Urocop EC135P1
- Aircraft serial: EC1350054
- System (JASC): 2400 · Electrical Power System
- Part: Control Unit
- Part number: 45033500
- Part serial: 1111
- Condition: Inoperative
- Location: Start Switch
- Part time: 1,210 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT INOPERATIVE.  ENGINE WILL NOT SPOOL UP WHEN START SWITCH IS ENGAGED.  SAME BEHAVIOR WHEN VENT SWITCH ACTIVATED.  POSSIBLE STARTER RELAY POWER IS COMMING TO PIN 22 OF PLUG 1.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
